Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Hahn-Banach extension and the least upper bound properties are equivalent


Authors: W. E. Bonnice and R. J. Silverman
Journal: Proc. Amer. Math. Soc. 18 (1967), 843-849
MSC: Primary 46.06; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0215050-9
MathSciNet review: 0215050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Bonnice and R. J. Silverman, The Hahn-Banach theorem for finite dimensional spaces, Trans. Amer. Math. Soc. 121 (1966), 210-222. MR 0185412 (32:2879)
  • [2] M. M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [3] R. J. Silverman and Ti Yen, The Hahn-Banach theorem and the least upper bound property, Trans. Amer. Math. Soc. 90 (1959), 523-526. MR 0102725 (21:1511)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.06, 06.00

Retrieve articles in all journals with MSC: 46.06, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215050-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society